Journals / An International Journal of Optimization and Control: Theories & Applications (IJOCTA) / 2017 / Cilt: 7 - Sayı: 3

Analytical solutions of Phi-four equation

Pages
275–280
Publication Date
2022-10-11
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

By using this method, darksoliton solutions and trigonometric function solution of the Phi-four equationhave been found.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:This study bases attention on new analytical solutions of Phi-four equation.
📊
Key Findings & Data:Themodified expΩ ξ  -expansion function method (MEFM) has been used toobtain analytical solutions of the Phi-four equation.
💡
Conclusion & Impact:By using this method, darksoliton solutions and trigonometric function solution of the Phi-four equationhave been found.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

This study bases attention on new analytical solutions of Phi-four equation. Themodified expΩ ξ  -expansion function method (MEFM) has been used toobtain analytical solutions of the Phi-four equation. By using this method, darksoliton solutions and trigonometric function solution of the Phi-four equationhave been found.

🔖

Cite This Article

BULUT, H., DEMİRAY, S. T. (2022). Analytical solutions of Phi-four equation. An International Journal of Optimization and Control: Theories & Applications (IJOCTA), Cilt: 7 - Sayı: 3, 275–280. https://ajindex.com/articles/440674

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (14)

  1. Younis, M., Rizvi, S.T.R. (2015). Dispersive dark optical soliton in (2+1)-dimensions by G’/Gexpansion with dual-power law nonlinearity. Optik, 126, 5812-5814
  2. Zahran, E.H.M., Khater, M.M.A. (2016). Modified extended tanh-function method and its applications to the Bogoyavlenskii equation. Applied Mathematical Modelling, 40, 1769- 1775
  3. Bibi, S., Mohyud-Din, S.T. (2014). Traveling wave solutions of KdVs using sine-cosine method. Journal of the Association of Arab Universities for Basic and Applied Sciences, 15, 90-93
  4. Khan, K., Akbar, M.A. (2014). Traveling wave solutions of the (2+1)-dimensional Zoomeron equation and the Burgers equations via the MSE method and the Exp-function method. Ain Shams Engineering Journal, 5, 247-256
  5. Tuluce Demiray, S., Bulut, H. (2015). Some Exact Solutions of Generalized Zakharov System. Waves in Random and Complex Media, 25(1), 75-90
  6. Tuluce Demiray, S., Bulut, H. (2017). New soliton solutions of Davey–Stewartson equation with power-law nonlinearity. Opt Quant Electron, 49(117), 1-8
  7. Baskonus, H. M., Bulut, H., Atangana, A. (2016). On the complex and hyperbolic structures of the longitudinal wave equation in a magneto-electro-elastic circular rod. Smart Materials and Structures, 25(3), 1-8
  8. Wazwaz, A.M. (2004). A sine-cosine method for handling nonlinear wave equations. Mathematical and Computer Modelling, 40, 499- 508
  9. Bekir, A. (2008). New Exact Travelling Wave Solutions for Regularized Long-wave, Phi-Four and Drinfeld-Sokolov Equations. International Journal of Nonlinear Science, 6(1), 46-52
  10. Younis, M., Zafar, A. (2013). The modified simple equation method for solving nonlinear Phi-Four equation. International Journal of Innovation and Applied Studies, 2(4), 661-664
  11. Ehsani, F., Ehsani, F., Hadi, A., Hadi, N. (2013). Analytical Solution of Phi-Four Equation. Technical Journal of Engineering and Applied Sciences, 3(14), 1378-1388
  12. Dashen, R.F., Hasslacher, B., Neveu, A. (1975) Particle spectrum in model field theories from semi-classical functional integral technique. Physical Review D, 11, 3424-3450
  13. Alam, M.N., Hafez, M.G., Akbar, M.A., Roshid, H.O. (2015). Exact Solutions to the (2+1)- Dimensional Boussinesq Equation via exp(Φ(η))-Expansion Method. Journal of Scientific Research, 7(3), 1-10
  14. Roshid, H.O., Rahman, Md. A. (2014). The exp(−Φ(η))-expansion method with application in the (1+1)-dimensional classical Boussinesq equations. Results in Physics, 4, 150